# SDR ASAA9810042

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER EMERGENCY EXIT LIGHT WOULD NOT TEST.  REPLACED BATTERY AND LIGHT OPERATED NORMALLY.  (M)
